Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 143, Number 10

Observability in invariant theory II: Divisors and rational invariants
Lex E. Renner.
Proc. Amer. Math. Soc. 143 (2015), 4113-4121
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373912
On the connectivity of manifold graphs
Anders Björner and Kathrin Vorwerk.
Proc. Amer. Math. Soc. 143 (2015), 4123-4132
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373913
Torsion sections of Abelian fibrations
Siman Wong.
Proc. Amer. Math. Soc. 143 (2015), 4133-4141
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373914
The average of the divisor function over values of a quadratic polynomial
Sheng-Chi Liu and Riad Masri.
Proc. Amer. Math. Soc. 143 (2015), 4143-4160
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373915
Derived equivalent surfaces and abelian varieties, and their zeta functions
Katrina Honigs.
Proc. Amer. Math. Soc. 143 (2015), 4161-4166
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373916
Affine stratification of $\mathcal{A}_{4}$
Anant Atyam.
Proc. Amer. Math. Soc. 143 (2015), 4167-4175
Abstract, references and article information
Full-text PDF
MathSciNet review: 3373917
On pairs of finitely generated subgroups in free groups
A. Yu. Olshanskii.
Proc. Amer. Math. Soc. 143 (2015), 4177-4188
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373918
CR-continuation of arc-analytic maps
Janusz Adamus.
Proc. Amer. Math. Soc. 143 (2015), 4189-4198
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373919
Hermitian Jacobi forms and $U(p)$ congruences
Olav K. Richter and Jayantha Senadheera.
Proc. Amer. Math. Soc. 143 (2015), 4199-4210
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373920
On the Fourier coefficients of positive index meromorphic Jacobi forms
Sander Zwegers.
Proc. Amer. Math. Soc. 143 (2015), 4211-4221
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373921
Multiplicatively collapsing and rewritable algebras
Eric Jespers, David Riley and Mayada Shahada.
Proc. Amer. Math. Soc. 143 (2015), 4223-4236
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373922
On the mod $p$ kernel of the theta operator
Shoyu Nagaoka.
Proc. Amer. Math. Soc. 143 (2015), 4237-4244
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373923
Quasi-quantum planes and quasi-quantum groups of dimension $p^{3}$ and $p^{4}$
Hua-Lin Huang and Yuping Yang.
Proc. Amer. Math. Soc. 143 (2015), 4245-4260
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373924
Quadratic non-residues in short intervals
Sergei V. Konyagin and Igor E. Shparlinski.
Proc. Amer. Math. Soc. 143 (2015), 4261-4269
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373925
AR-components for generalized Beilinson algebras
Julia Worch.
Proc. Amer. Math. Soc. 143 (2015), 4271-4281
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373926
Partitions with fixed differences between largest and smallest parts
George E. Andrews, Matthias Beck and Neville Robbins.
Proc. Amer. Math. Soc. 143 (2015), 4283-4289
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373927
The Alperin-McKay Conjecture for metacyclic, minimal non-abelian defect groups
Benjamin Sambale.
Proc. Amer. Math. Soc. 143 (2015), 4291-4304
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373928
On counting polynomials over finite fields
Chih-Yun Chuang, Yen-Liang Kuan and Jing Yu.
Proc. Amer. Math. Soc. 143 (2015), 4305-4316
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373929
On Toeplitz operators and localization operators
Luís Daniel Abreu and Nelson Faustino.
Proc. Amer. Math. Soc. 143 (2015), 4317-4323
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373930
Harmonic operators of ergodic quantum group actions
Massoud Amini, Mehrdad Kalantar and Mohammad S. M. Moakhar.
Proc. Amer. Math. Soc. 143 (2015), 4325-4333
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373931
Critical sets of proper holomorphic mappings
Sergey Pinchuk and Rasul Shafikov.
Proc. Amer. Math. Soc. 143 (2015), 4335-4345
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373932
A Monge-Ampère inequality and applications to holomorphic mappings
John P. D’Angelo.
Proc. Amer. Math. Soc. 143 (2015), 4347-4359
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373933
On the Lazer-McKenna conjecture and its applications
Sanjiban Santra.
Proc. Amer. Math. Soc. 143 (2015), 4361-4372
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373934
Cardinal sine series, oversampling, and periodic distributions
B. A. Bailey and W. R. Madych.
Proc. Amer. Math. Soc. 143 (2015), 4373-4382
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373935
On the spacings between the successive zeros of the Laguerre polynomials
Stéphane Chrétien and Sébastien Darses.
Proc. Amer. Math. Soc. 143 (2015), 4383-4388
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373936
On the continuity of global attractors
Luan T. Hoang, Eric J. Olson and James C. Robinson.
Proc. Amer. Math. Soc. 143 (2015), 4389-4395
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373937
Short-time existence for the second order renormalization group flow in general dimensions
Karsten Gimre, Christine Guenther and James Isenberg.
Proc. Amer. Math. Soc. 143 (2015), 4397-4401
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373938
Wolfowitz’s theorem and consensus algorithms in Hadamard spaces
P. Grohs.
Proc. Amer. Math. Soc. 143 (2015), 4403-4414
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373939
Bounds on volume growth of geodesic balls for Einstein warped products
A. Barros, R. Batista and E. Ribeiro Jr..
Proc. Amer. Math. Soc. 143 (2015), 4415-4422
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373940
Locally Lipschitz graph property for lines
Xiaojun Cui.
Proc. Amer. Math. Soc. 143 (2015), 4423-4431
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373941
A note on the compactness theorem for 4d Ricci shrinkers
Robert Haslhofer and Reto Müller.
Proc. Amer. Math. Soc. 143 (2015), 4433-4437
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373942
On Tarski’s fixed point theorem
Giovanni Curi.
Proc. Amer. Math. Soc. 143 (2015), 4439-4455
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373943
On the collection of Baire class one functions on the irrationals
Roman Pol.
Proc. Amer. Math. Soc. 143 (2015), 4457-4462
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373944
Definability of the natural numbers in totally real towers of nested square roots
Xavier Vidaux and Carlos R. Videla.
Proc. Amer. Math. Soc. 143 (2015), 4463-4477
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373945
Positivstellensatz for semi-algebraic sets in real closed valued fields
Noa Lavi.
Proc. Amer. Math. Soc. 143 (2015), 4479-4484
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373946
Asymptotic properties of Brownian motion delayed by inverse subordinators
Marcin Magdziarz and René L. Schilling.
Proc. Amer. Math. Soc. 143 (2015), 4485-4501
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373947
Sequential motion planning of non-colliding particles in Euclidean spaces
Jesús González and Mark Grant.
Proc. Amer. Math. Soc. 143 (2015), 4503-4512
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373948
Holomorphic $L^{2}$ torsion without determinant class condition
Guangxiang Su.
Proc. Amer. Math. Soc. 143 (2015), 4513-4524
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373949
The concordance classification of low crossing number knots
Julia Collins, Paul Kirk and Charles Livingston.
Proc. Amer. Math. Soc. 143 (2015), 4525-4536
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373950
Harnack estimate for the Endangered Species Equation
Xiaodong Cao, Mark Cerenzia and Demetre Kazaras.
Proc. Amer. Math. Soc. 143 (2015), 4537-4545
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373951
Self maps of $\mathbb{H}P^{n}$ via the unstable Adams spectral sequence
Gustavo Granja.
Proc. Amer. Math. Soc. 143 (2015), 4547-4559
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373952
A generalization of the Epstein-Penner construction to projective manifolds
D. Cooper and D. D. Long.
Proc. Amer. Math. Soc. 143 (2015), 4561-4569
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3373953